# SDR HEEA076928

- Difficulty date: October 19, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N856PH
- Make and model: Snias AS350B
- Aircraft serial: 3352
- Aircraft time: 847 hours
- System (JASC): 3120 · Independent Instruments
- Part: Clock
- Part number: B1894522282A
- Part serial: 1008635
- Condition: Inaccurate
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOES NOT KEEP CORRECT TIME.
